# SDR CA050503001

- Difficulty date: April 19, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,409 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 130630000607
- Condition: Cracked
- Location: Rudder
- Part time: 15,645 hours, 25,450 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TORQUE TUBE P/N 101-630010-9 LOWER ATTACH BOLTS (3) FOUND LOOSE, HOLES IN TORQUE TUBE ELONGATED.  RUDDER CONTROL HORN P/N 101-524059-1 DAMAGED AT CENTER ATTACH HOLE DUE BENT ATTACH BOLT, BEARING P/N MS28913-5C DAMAGED FROM BOLT.  ALL ABOVE PARTS REPLACED WITH NEW, BOLT P/N AN175-17A.  RUDDER SPAR CRACKED ON RT SIDE AT CENTER HINGE CLEVIS AREA - SPAR REPAIRED PER APPROVED BEECH FIELD REPAIR.BEECH TECH.  SUPPORT INDICATED THEY HAD FOUR OTHER 1900D AIRCRAFT THAT WERE REPAIRED WITH THE SAME FIELD REPAIR.
